Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2010, Article ID 134078, 10 pages
http://dx.doi.org/10.1155/2010/134078
Research Article

Existence of Positive Bounded Solutions of Semilinear Elliptic Problems

Département de Mathématiques, Faculté des Sciences de Tunis, Campus Universitaire, 2092 Tunis, Tunisia

Received 18 June 2010; Accepted 25 September 2010

Academic Editor: A. Mikelic

Copyright © 2010 Faten Toumi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. L. Edelson, “Entire solutions of singular elliptic equations,” Journal of Mathematical Analysis and Applications, vol. 139, no. 2, pp. 523–532, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. A. V. Lair and A. W. Shaker, “Entire solution of a singular semilinear elliptic problem,” Journal of Mathematical Analysis and Applications, vol. 200, no. 2, pp. 498–505, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. A. C. Lazer and P. J. McKenna, “On a singular nonlinear elliptic boundary-value problem,” Proceedings of the American Mathematical Society, vol. 111, no. 3, pp. 721–730, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. H. Mâagli and M. Zribi, “Existence and estimates of solutions for singular nonlinear elliptic problems,” Journal of Mathematical Analysis and Applications, vol. 263, no. 2, pp. 522–542, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. N. Zeddini, “Positive solutions for a singular nonlinear problem on a bounded domain in 2,” Potential Analysis, vol. 18, no. 2, pp. 97–118, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. Glover and P. J. McKenna, “Solving semilinear partial differential equations with probabilistic potential theory,” Transactions of the American Mathematical Society, vol. 290, no. 2, pp. 665–681, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Z. M. Ma and R. M. Song, “Probabilistic methods in Schrödinger equations,” in Seminar on Stochastic Processes, 1989 (San Diego, CA, 1989), E. Cinlar, K. L. Chung, and R. K. Getoor, Eds., vol. 18 of Progress in Probability, pp. 135–164, Birkhäuser Boston, Boston, Mass, USA, 1990. View at Google Scholar · View at Zentralblatt MATH
  8. Z. Q. Chen, R. J. Williams, and Z. Zhao, “On the existence of positive solutions of semilinear elliptic equations with Dirichlet boundary conditions,” Mathematische Annalen, vol. 298, no. 3, pp. 543–556, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. Athreya, “On a singular semilinear elliptic boundary value problem and the boundary Harnack principle,” Potential Analysis, vol. 17, no. 3, pp. 293–301, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. K. L. Chung and Z. X. Zhao, From Brownian Motion to Schrödinger's Equation, vol. 312 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 1995.
  11. Z. X. Zhao, “On the existence of positive solutions of nonlinear elliptic equations—a probabilistic potential theory approach,” Duke Mathematical Journal, vol. 69, no. 2, pp. 247–258, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. H. Maâgli, “Perturbation semi-linéaire des résolvantes et des semi-groupes,” Potential Analysis, vol. 3, pp. 61–87, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. D. V. Widder, The Laplace Transform, vol. 6 of Princeton Mathematical Series, Princeton University Press, Princeton, NJ, USA, 1941.
  14. I. Bachar, H. Maâgli, and N. Zeddini, “Estimates on the Green function and existence of positive solutions of nonlinear singular elliptic equations,” Communications in Contemporary Mathematics, vol. 5, no. 3, pp. 401–434, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. H. Mâagli and M. Zribi, “On a new Kato class and singular solutions of a nonlinear elliptic equation in bounded domains of n,” Positivity, vol. 9, no. 4, pp. 667–686, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. F. Toumi, “Existence of positive solutions for nonlinear boundary value problems in bounded domains of n,” Abstract and Applied Analysis, vol. 2006, Article ID 95480, 18 pages, 2006. View at Google Scholar · View at Zentralblatt MATH
  17. F. Toumi and N. Zeddini, “Existence of positive solutions for nonlinear boundary-value problems in unbounded domains of n,” Electronic Journal of Differential Equations, vol. 2005, 14 pages, 2005. View at Google Scholar
  18. S. C. Port and C. J. Stone, Brownian Motion and Classical Potential Theory. Probability and Mathematical Statistic, Academic Press, New York, NY, USA, 1978.
  19. D. H. Armitage and S. J. Gardiner, Classical Potential Theory, Springer Monographs in Mathematics, Springer, London, UK, 2001. View at Zentralblatt MATH
  20. K. Hirata, “On the existence of positive solutions of singular nonlinear elliptic equations with Dirichlet boundary conditions,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 885–891, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH